# SDR 03FDEA02069

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Aircraft time: 76,628 hours, 27,452 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31433001
- Part serial: 10104271
- Condition: Malfunctioned
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIFTY MIN INTO FLT AT FL370 RECEIVED AT LEVEL BATTERY DISCHARGING ALERT.  ALERT STAYED ON ABOUT 30 SEC 10 MIN LATER IT CAME ON AND STAYED ON.  A/C DIVERTED TO CHS.  DURING DESCENT (FL 200) ALERT WENT AWAY AND DID NOT RE-OCCUR.  REPEAT WRITE-UP.  NEEDS NEW A/C BATTERIES.  ORDERED SAME.  REMOVED AND REPLACED AIRCRAFT BATTERIES IAW MD-10 MM.  REMOVED AND REPLACED EPCU IAW MD-10 MM 24-08-01-4, REMOVED AND REPLACED B1-134 RCCB IAW MD-10 MM 24-50-01.  ALSO FOUND TERMINALS ON SHUNT S4-1 LOOSE TIGHTENED TERMINALS, FOUND TEMP SENSOR ON LT BATTERY BAD, A/C BATTERIES ON ORDER.
